Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 80, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2016, 4:11 PM EDT for Camden County, Georgia; Nassau County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 4:11 PM EDT (20:11 UTC)
- Expired
- Jun 5, 2016, 4:24 PM EDT
- In force
- 13 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 30 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
853
WUUS52 KJAX 052011
SVRJAX
FLC089-GAC039-052100-
/O.NEW.KJAX.SV.W.0080.160605T2011Z-160605T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT SUN JUN 5 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
SOUTHEASTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 500 PM EDT
* AT 411 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YULEE...OR
NEAR ST. MARYS...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3063 8162 3069 8170 3089 8156 3078 8142
3072 8142
TIME...MOT...LOC 2011Z 226DEG 11KT 3068 8161
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
NELSON1 follow-up statement
251
WWUS52 KJAX 052024
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT SUN JUN 5 2016
FLC089-GAC039-052034-
/O.CAN.KJAX.SV.W.0080.000000T0000Z-160605T2100Z/
NASSAU FL-CAMDEN GA-
424 PM EDT SUN JUN 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3063 8162 3069 8170 3089 8156 3078 8142
3072 8142
TIME...MOT...LOC 2023Z 226DEG 11KT 3071 8158
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:05 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 5, 4:05 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 405 PM EDT SUN JUN 5 2016 ...Marginal Risk of Severe Storms Today... ...Slight Risk of Severe Storms Monday... ...Heavy rainfall and gusty winds expected Monday afternoon through early Tuesday morning as Tropical Depression Number 3 moves across the local area... .SHORT TERM...This afternoon through Tuesday... Deep layer tropical moisture will continue to increase over the area ahead of Tropical Depression 3 as the system tracks northeast across the eastern Gulf of Mexico through Monday evening...then crosses north Florida Monday night. Heavy rainfall...severe storm potential and gusty winds from this system are expected Mon afternoon through early Tuesday morning. This afternoon & Tonight...numerous showers and thunderstorms across SE Ga will continue to track ENE toward the Atlantic coast under stronger steering flow...with several strong to severe storms expected to due increased upper level forcing over a moisture laden airmass. Main severe weather threats will be locally heavy rains and wet downbursts winds capable of wind gusts in the 50-70 mph range. Over NE Florida mean layer 1000-500 mb ridge was suppressing convection across our eastern Fl zones...but do anticipate scattered convection later this afternoon and evening as the sea breezes and outflows interact across the interior...then a drift back toward the east coast through the evening. Precip will tapper off inland after sunset but a rogue shower or storm is possible over night. Muggy min temps tonight in the low/mid 70s. Mon through Tue...Bands of rainfall from approaching TD 3 will begin to impact the Suwannee River Valley by midday Mon with widespread rainfall overspreading the forecast area Monday afternoon and pushing ENE across the remainder of the area through Monday night. Rainfall amounts of 2-4 inches are likely with isolated higher amounts of 6-8 inches possible. Still uncertain as to where highest rainfall bands will impact as recent model guidance shifted higher rainfall amounts farther west and even more northward. Thus will refrain from a Flood Watch until guidance trends in QPF become better resolved and consistent. In addition to heavy rainfall there will be a severe storm threat with cells capable of producing strong wind gusts and isolated tornadoes Monday afternoon through Monday night. Again...models are not consistent in where strongest swath of 0-1km helicity traverses but between both the NAM12 and GFS20 there is a reasonable threat of rotating cells as shear increases over the area on the east side of the approaching depression. As the storm moves quickly across the local area Mon night inland areas will likely experience a period of sustained winds between 20-35 mph with gusts of 40-50 mph possible in stronger squalls. Tropical storm force gusts will be possible late Monday night/early Tuesday morning along the Atlantic coast...then winds speeds quickly decrease Tuesday morning as the low pressure quickly ejects NE of the local waters trailing a wake trough across the area with a drier northerly flow across SE Ga Tuesday afternoon and lingering scattered convection across NE Florida. Temperatures will be greatly moderated by cloud cover and range only in the lower 80s Tue...lows in the mid/upper 70s Tue night...then rebound into the upper 80s/near 90 inland Tue afternoon. .LONG TERM...Wed through Sunday... Above normal temperatures under drier NNW upper level flow as upper ridge dominates across the central part of the county. Low level surface ridge will build north of the area Wed then shift east toward the SE Atlantic coast through Sat with easterly flow developing. A return of low level moisture from the east will bring a return of scattered diurnally driven convection across NE Fl with a focus toward the I-75 corridor due to low level easterly flow. High temperatures will range in the low/mid 90s inland to the mid/upper 80s coast. Low temps will range in the upper 60s inland to lower 70s...with mid 70s coast. && .AVIATION... Prevailing VFR conditions expected with temporary restrictions in heavy rainfall due to passing showers and tstorms through this evening. MVFR to IFR ceilings and visibility were observed in the strongest convection this afternoon. Convection will push offshore and is expected to decrease overnight but a rouge shower or storm cannot be ruled out given moist and unsettled SW steering flow ahead of TD number 3. Shower and isolated tstorm activity edges inland from the SSW Mon morning under SSW flow. && .MARINE... Exercise caution conditions likely today and tomorrow for offshore waters as southerly flow increases ahead of approaching TD 3. May need gale watch or tropical storm watch for the waters Monday afternoon through early Tuesday morning as TD 3 crosses the waters. Winds and seas relax late Tuesday as high pressure edges over the area from the north through the end of the week. Rip Currents: Low risk today. Low to marginal moderate risk Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 81 72 90 / 60 100 100 30 SSI 76 82 73 88 / 60 100 100 50 JAX 76 84 74 90 / 60 100 100 50 SGJ 76 83 74 88 / 60 100 100 60 GNV 75 82 75 90 / 50 100 100 50 OCF 75 83 75 89 / 50 100 100 60 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Guillet/Nelson
Hazardous weather outlook, Jun 5, 3:21 AM EDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 AM EDT SUN JUN 5 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 321 AM EDT SUN JUN 5 2016 ...MARGINAL RISK OF SEVERE STORMS TODAY AND MONDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 20 TO 30 MPH. MARGINAL RISK OF SEVERE STORMS FROM THE I-10 CORRIDOR NORTHWARD ACROSS SOUTHEAST GEORGIA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS BUT THE FASTER MOTION WILL LIMIT FLOODING POTENTIAL TO LOCALIZED AREAS. ELEVATED WATER LEVELS WILL CONTINUE ALONG THE ATLANTIC OCEAN COASTAL AREAS DURING THE PEAK HIGH TIDE TIMES BUT ARE EXPECTED TO REMAIN BELOW MINOR COASTAL FLOOD CRITERIA AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NATIONAL HURRICANE CENTER IS MONITORING POTENTIAL TROPICAL LOW PRESSURE DEVELOPMENT OVER THE GULF OF MEXICO THAT MAY TRACK ACROSS THE FLORIDA PENINSULA MONDAY AND TUESDAY AND BRING WIDESPREAD HEAVY RAINFALL ACROSS NORTHEAST FLORIDA WITH SEVERAL INCHES OF RAINFALL POSSIBLE...BUT MUCH UNCERTAINTY STILL REMAINS WITH THE EVOLUTION OF THIS SYSTEM AND ANY RESULTANT WIND AND RAINFALL IMPACTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE SYSTEM TRACKS THROUGH THE REGION. DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 5, 2:50 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT SUN JUN 5 2016
FLZ024-GAZ150-164-165-051930-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-WARE GA-
250 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHWESTERN CAMDEN...SOUTHEASTERN WARE AND CHARLTON COUNTIES UNTIL
330 PM EDT...
AT 250 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STEPHEN FOSTER STATE PARK...MOVING NORTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
KINGSLAND...HILLIARD...FOLKSTON...WOODBINE...STEPHEN FOSTER STATE PARK...
HOMELAND...RACE POND...KINGS FERRY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3085 8167 3064 8183 3075 8244 3111 8245
3106 8217 3101 8213 3101 8208 3104 8207
3096 8164
TIME...MOT...LOC 1850Z 204DEG 22KT 3078 8224
NELSONSpecial weather statement, Jun 5, 3:12 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT SUN JUN 5 2016
GAZ136-051945-
WAYNE GA-
312 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
345 PM EDT...
AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 8 MILES WEST OF JESUP...MOVING NORTHEAST AT 30 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
JESUP...SCREVEN...ODUM AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3176 8194 3175 8191 3173 8191 3171 8188
3168 8185 3167 8185 3165 8181 3166 8181
3163 8178 3146 8205 3148 8210 3157 8214
3157 8213 3164 8213 3178 8198 3179 8196
TIME...MOT...LOC 1912Z 218DEG 25KT 3159 8204
NELSONSpecial weather statement, Jun 5, 3:14 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT SUN JUN 5 2016
FLZ024-124-GAZ164>166-052000-
COASTAL NASSAU FL-INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
COASTAL CAMDEN GA-
314 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...SOUTHWESTERN
CAMDEN AND NORTHEASTERN CHARLTON COUNTIES UNTIL 400 PM EDT...
AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
YULEE...OR 9 MILES NORTH OF JACKSONVILLE INTERNATIONAL ARPT...MOVING
NORTH AT 15 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...HILLIARD...FOLKSTON...WOODBINE...CALLAHAN...YULEE...
HOMELAND...KINGS FERRY AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3056 8158 3057 8159 3056 8161 3057 8160
3058 8161 3058 8160 3059 8163 3058 8165
3055 8166 3057 8167 3056 8169 3057 8170
3055 8173 3053 8192 3096 8203 3100 8164
3056 8155
TIME...MOT...LOC 1914Z 167DEG 14KT 3062 8168
NELSONSpecial weather statement, Jun 5, 3:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SUN JUN 5 2016
GAZ136-153-051945-
WAYNE GA-INLAND GLYNN GA-
316 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 345 PM EDT...
AT 316 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THALMANN...OR 14 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTHEAST AT
10 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3128 8173 3129 8174 3133 8173 3136 8179
3152 8166 3149 8164 3149 8162 3147 8161
3145 8163 3144 8161 3143 8161 3139 8157
3138 8155 3138 8154 3136 8152
TIME...MOT...LOC 1916Z 234DEG 11KT 3133 8171
NELSONLocal storm report, Jun 5, 3:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FUNNEL CLOUD YULEE 30.63N 81.57W
06/05/2016 NASSAU FL TRAINED SPOTTER
STORM SPOTTER REPORTED A FUNNEL CLOUD NEAR I-95 IN YULEE.
&&
PPSpecial weather statement, Jun 5, 3:57 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
357 PM EDT SUN JUN 5 2016
GAZ136-153-052030-
WAYNE GA-INLAND GLYNN GA-
357 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN AND
SOUTHEASTERN WAYNE COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EVERETT...OR 14 MILES SOUTHEAST OF GARDI...MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
THALMANN...EVERETT AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3124 8167 3128 8175 3130 8173 3133 8173
3135 8177 3153 8166 3151 8166 3149 8164
3149 8162 3147 8161 3145 8163 3144 8161
3143 8161 3139 8157 3138 8155 3138 8154
3134 8149
TIME...MOT...LOC 1957Z 217DEG 15KT 3136 8168
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:16 PM EDT | Special Weather Statement | JAX | Jeff Davis | 44 min |
| Jun 5, 1:21 PM EDT | Special Weather Statement | JAX | Ware | 24 min |
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 24 min |
| Jun 5, 2:20 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 5, 2:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jun 5, 2:50 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 40 min |
| Jun 5, 3:12 PM EDT | Special Weather Statement | JAX | Wayne | 33 min |
| Jun 5, 3:14 PM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 5, 3:16 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Jun 5, 3:29 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 46 min |
| Jun 5, 3:39 PM EDT | Tornado Warning | JAX | Camden | 13 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | JAX | Glynn | 33 min |
| Jun 5, 4:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Jun 5, 4:14 PM EDT | Tropical Storm Watch | JAX | Camden, Glynn | 8 hr |
| Jun 5, 1:13 PM EDT | Special Weather Statement | JAX | Hamilton | 32 min |
| Jun 5, 3:46 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 5, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 5, 4:27 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 5, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| Jun 5, 4:45 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 45 min |
| Jun 5, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jun 5, 5:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jun 5, 5:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 5, 6:20 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 5, 6:33 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 42 min |
| Jun 5, 7:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.